# SDR ASOA2016030114648

- Difficulty date: March 1, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,487 hours, 14,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CORRODED FASTENERS ALONG STR 25R BETWEEN FS 319.00 AND 333.00 NEED TO BE EVALUATED.  R & R AFFECTED FASTNERS AND CLEAN AREA.  REMOVED FASTENERS STR 25R BETWEEN FS 319 AND FS 333 BLENDED CORROSION FOUND SEVERE PITTING IN STR 25R SPLICE & STR 25R REF SRM 53-21-03-101-002-A02 AND SRM 51-42-06-001-001.  REMOVED, LOCATED & DRILLED HOLES, AND BEGAN INSTALLING STG 25R SPLICE AT FS 333 IAW SRM 51-42-06-001-001 A01, 51-40-11-001-001 A01.  LOCATED & DRILLED HOLES AND BEGAN INSTALLING STR 25R BETWEEN FS 280-333 IAW SRM 51-42-06-001-001, A01 51-40-11-001-001 A01.   FINISHED INSTALLING STR SPICE IAW SRM 51-42-06-001-001-A01, DWG S4670-32420.  FINISHED INSTALLING STR 25R IAW SRM 51-42-06-001-001 A01, DWG SH670-31630.
